Mathematische Annalen

, Volume 289, Issue 1, pp 143–167

On unknotting tunnels for knots

  • Kanji Morimoto
  • Makoto Sakuma
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Kanji Morimoto
    • 1
  • Makoto Sakuma
    • 2
  1. 1.Department of MathematicsTakushoku UniversityTokyoJapan
  2. 2.Department of Mathematics, College of General EducationOsaka UniversityOsakaJapan

Personalised recommendations